# SDR SWIA202052656

- Difficulty date: July 29, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRAPE ABOVE LT UPPER CORNER OF CARGO DOOR FS 533.00 STG LH 14.  IF WITHIN ACCEPTABLE LIMITS OR REWORKED ELIMINATE EVIDENCE USING STANDARD PRACTICES.  C-CHECK RO  9/21/2020.  HAND DRESSED FUSELAGE SKIN DENT LOCATED JUST AFT OF FS 533.00 BETWEEN STRG 16L & STRG 17L, IAW REO.  COMPLIED WITH REO ENSURED THAT ALL OTHER APPLICABLE REQUIREMENTS OF GENERIC REO WERE MET.  SEE CONTINUATION FOR DETAILS.
